I've been on 25mg of syntroid for a couple of weeks now. I did feel a diff, more energy better mood but now all of a sudden I feel so tired. I yawn alot & don't have much energy. Has anyone heard of this or is it just me?
If I understand right from other posts I have seen, your 25 mcg is a very small dose. Did your doctor say when you will have blood drawn again?
My guess is that your body has adjusted to that dose and now is needing more. I had something similar happen to me too. I was started on 50 mcg of levothyroxine. I felt great at weeks 3 and 4 but at week 5 I knew was having hypo symptoms again. I did have blood drawn at week 5 and my TSH was still quite high. I was given a higher dose at that time. I am on 75 mcg now and it has been 3 weeks. I am hoping that I don't start going backwards again.
yeah, like rhonda was saying - your dose is so low that now your body is making less on its own, which probably wasnt enough to begin with. its all tied in with the negative feedback system between your pitiuitary and thyroid.
its still a good idea to start low and work up. starting high and having a hyper episode is no picnic.
you'll probably be needing an increase soon. are you having your blood drawn soon?
1st they sd mid Spt for blood work then they changed it to mid Oct. I left a message on his nurses phone but it was late afternoon so maybe I'll hear tomorrow. I also have been having hot flashes at night & my eyes get blurry. I have to be careful I don't blame everything on it. Thanks alot for your support, I'm new at this.
I called his office yesterday & here it is next day in afternoon & still no call back, I hope he's not going to be one of those type Dr's. Now I notice my BP has gone up which is weird since it has always read just perfect. Can that happen? thanks